# SDR UALA2010022300676

- Difficulty date: February 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 34,667 hours, 7,652 cycles
- Engine: Pwa PW4077
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Gouged
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD LWR WING HONEYCOMB PANEL IS DAMAGED.  FOUND SLAT WITH MINOR SKIN CREASE, PANEL 521ABB PUNCTURED AND LIGHT SCUFFING ON LOWER WING SKIN, PANEL NUMBER IS 521ABB.  REMOVED PANEL 521ABB AND ROUTED TO SHOP 26.  REMOVED AND REPLACED TAG NR R30763.
